Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On medication for h.pylori. Having gastritis, constipation and stomach ache. Looking for cure

i have stomach pain for the last 3 years. My endoscopy shows h.pylori and all other thing are normal.My colonoscopy results are clear. Doctor give me medicine for h. pylori . After treatment of h.pylori he took the test of h.pylori antigeen by stool. That result shows no sign of h.pylori. But still my blood test show h.pylori positive. My gallbladder removal operation was performed about 3 months back. Now i have problem of Gas and constipation (just for two days) but stool is hard. and stomach pain is also present. i am also using Clonazepam .05mg as per Doctor advise. Please help me to solve the problem of stomach pain ,Gas,Constipation . Thanks
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi fareed ! Why clonazepam, as lt also cause constipation in long use. Now what to do ask dr for anti ulcer omaprazole, if bloating dicyclomine, stool softner for hard stool. Drink more water and eat green vegetable. Gall removed too, so take fat less diet. These thing sure help take care. Recover soon. Bye.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor